# SDR AALA20050669

- Difficulty date: October 12, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHTS FROM SEAT 39 TO 44 INOPERATIVE.  FOUND LOOSE PLUG AT ROW 38.  RECONNECTED AND SECURED PLUG FOR EMERGENCY LIGHTS FROM SEAT 39 TO 44.  SYSTEM GROUND CHECKED NORMAL OPERATION.
